# SDR RAIA00704041

- Difficulty date: April 14, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N830HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145313
- Aircraft time: 17,674 hours, 12,604 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

POST FLT NR 5578 - STL - EMERGENCY LIGHT GALLEY WALL EXIT LOCATOR INTERMITTENT.  MAINTENANCE RESEATED CONNECTOR TO LIGHT ASSY, SYSTEM CHECK GOOD.
